Advances in Differential Equations

On the control of the Burgers-alpha model

Fágner D.. Araruna, Enrique Fernández-Cara, and Diego A. Souza

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This work is devoted to proving the local null controllability of the Burgers-$\alpha$ model. The state is the solution to a regularized Burgers equation, where the transport term is of the form $zy_x$, $z=(Id-\alpha^2\frac{\partial^2}{\partial x^2})^{-1}y$, and $\alpha>0$ is a small parameter. We also prove some results concerning the behavior of the null controls and associated states as $\alpha\to 0^+$.

Article information

Source
Adv. Differential Equations Volume 18, Number 9/10 (2013), 935-954.

Dates
First available in Project Euclid: 2 July 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1372777764

Mathematical Reviews number (MathSciNet)
MR3100056

Zentralblatt MATH identifier
1271.93020

Subjects
Primary: 93B05: Controllability 35Q35: PDEs in connection with fluid mechanics 35G25: Initial value problems for nonlinear higher-order equations

Citation

Araruna, Fágner D.; Fernández-Cara, Enrique; Souza, Diego A. On the control of the Burgers-alpha model. Adv. Differential Equations 18 (2013), no. 9/10, 935--954. https://projecteuclid.org/euclid.ade/1372777764.


Export citation